# SDR IXXA201309270049

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, MX AND ENGINEERING DISCOVERED MINOR CORROSION ON THE OUTER ANGLE OF THE LOWER DOOR FRAME AFT CORNER OF THE FWD LOWER CARGO DOOR.  CORROSION WAS REMOVED. AREA HFEC INSPECTED, NO ADDITIONAL DEFECTS WERE NOTED.
